Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Matric conjugates in a ring $R\left( A \right)$


Author: H. S. Thurston
Journal: Bull. Amer. Math. Soc. 44 (1938), 258-261
DOI: https://doi.org/10.1090/S0002-9904-1938-06734-1
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 6 (1939), 474--476
MathSciNet review: 1563721
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06734-1